MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device won't switch off.No patient involvement.
 
Additional Manufacturer Narrative
Heartsine's investigation of the device concluded that the reported fault was attributed to corrosion on the membrane tail due to suspected storage outside of indicated conditions.Corrosion on the membrane tail did not impact the device's ability to provide shock therapy.
 
Event or Problem Description
Device won't switch off.No patient involvement.

Brand Name
PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11782075
Report Number3004123209-2021-00141
Device Sequence Number3972959
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-BAS-UK-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1